# SDR AUS20020463

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Aerosp SA365N
- Engine: Tmeca ARRIEL2B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 24105
- Condition: Broken
- Location: Engine
- Part time: 301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BROKEN GEAR TOOTH FOUND LODGED BEHIND THE REDUCTION GEAR MAGNETIC PLUG RECEPTACLE.
